# SDR SWAA2023101999976

- Difficulty date: September 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR21L FWD CARGO COMPARTMENT 2023-584370<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902 SHEET 174 REV-.;[02] RII COMPLETED JOB
